# SDR COMA0160111

- Difficulty date: January 14, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 2,501 hours, 2,499 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280343
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MESSAGE.  REPLACED OIL TEMP SENSOR.
